Order Article Reprints
Journal: MathematicsVolume: 8Number: 1634
Article: Robust Reliability Estimation for Lindley Distribution—A Probability Integral Transform Statistical Approach
- Authors:
- Muhammad Aslam Mohd Safari,
- Nurulkamal Masseran * and
- Muhammad Hilmi Abdul Majid
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.